MathSciNet Relay Station
MathSciNet bibliographic data
MR292827 14A20 (32B99)
Lazzeri, F.; Tognoli, A. Alcune proprietà degli spazi algebrici. (Italian) Ann. Scuola Norm. Sup. Pisa (3) 24 (1970), 597–632.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement